# SDR SWAA041145

- Difficulty date: April 23, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 68,863 hours, 59,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545835
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND E/E ACCESS DOOR CUTOUT AT BS 352, AFT LT CORNER CORRODED.  REPAIRED SKIN PER EA.
